Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 713175, 14 pages
http://dx.doi.org/10.1155/2014/713175
Research Article

Approximation by -Transformation of Double Walsh-Fourier Series to Multivariable Functions

1Department of Mathematics, Hangzhou Dianzi University, Hangzhou, Zhejiang 310018, China
2Department of Mathematics, Hangzhou Normal University, Hangzhou, Zhejiang 310036, China

Received 20 January 2014; Accepted 9 March 2014; Published 22 April 2014

Academic Editors: D. G. Costa, C. Gutiérrez, and D.-X. Zhou

Copyright © 2014 Yi Zhao and Dansheng Yu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Paley, “A remarkable series of orthogonal functions,” Proceedings of the London Mathematical Society, vol. 34, no. 1, pp. 241–279, 1932. View at Publisher · View at Google Scholar
  2. M. S. Corrington, “Solution of differential and integral equations with Walsh functions,” IEEE Transactions on Circuit Theory, vol. 20, no. 5, pp. 470–476, 1973. View at Google Scholar · View at Scopus
  3. R. R. Coifman and M. V. Wickerhauser, “Entropy-based algorithms for best basis selection,” IEEE Transactions on Information Theory, vol. 38, no. 2, pp. 713–718, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. P. N. Paraskevopoulos, “Chebyshev series approach to system identification, analysis and optimal control,” Journal of the Franklin Institute, vol. 316, no. 2, pp. 135–157, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. G. B. Mahapatra, “Solution of optimal control problem of linear diffusion equations via Walsh functions,” IEEE Transactions on Automatic Control, vol. 25, no. 2, pp. 319–321, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Schipp, W. R. Wade, P. Simon, and J. Pal, Walsh Series: An Introduction to Dyadic Harmonic Analysis, Adam Hilger, Bristol, UK, 1990. View at MathSciNet
  7. B. I. Golubov, A. V. Efimov, and V. A. Skvortsov, Ryady i Preobrazovaniya Uolsha. Teoriya i Primeneniya, Nauka, Moscow, Russia, 1987, English Translation: Walsh Series and Transforms. The Theory and Applications, Kluwer Academic, Dordrecht, The Netherlands, 1991. View at MathSciNet
  8. U. Goginava, “Approximation properties of (C,α) means of double Walsh-Fourier series,” Analysis in Theory and Applications, vol. 20, no. 1, pp. 77–98, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. S. Yano, “On Walsh-Fourier series,” The Tohoku Mathematical Journal, vol. 3, pp. 223–242, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. E. Savaş and B. E. Rhoades, “Necessary conditions for inclusion relations for double absolute summability,” Proceedings of the Estonian Academy of Sciences, vol. 60, no. 3, pp. 158–164, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. F. Móricz and A. H. Siddiqi, “Approximation by Nörlund means of Walsh-Fourier series,” Journal of Approximation Theory, vol. 70, no. 3, pp. 375–389, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. F. Móricz and B. E. Rhoades, “Approximation by weighted means of Walsh-Fourier series,” International Journal of Mathematics & Mathematical Sciences, vol. 19, no. 1, pp. 1–8, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. K. Nagy, “Approximation by Nörlund means of double Walsh-Fourier series for Lipschitz functions,” Mathematical Inequalities & Applications, vol. 15, no. 2, pp. 301–322, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. Leindler, “On the degree of approximation of continuous functions,” Acta Mathematica Hungarica, vol. 104, no. 1-2, pp. 105–113, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet